New Jersey, 2016Damaging Winds in New Jersey, June 5, 2016
June 5, 2016 · NWS OKX · 4 events in 2 counties and zones
A passing cold front triggered a line of severe thunderstorms over Bergen and Passaic Counties.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $7,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A passing cold front triggered a line of severe thunderstorms over Bergen and Passaic Counties.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before the first event at Jun 5, 3:11 PM EST, 2 hours 4 minutes earlier.
Area forecast discussion, Jun 5, 3:11 PM EST, 2 hours 4 minutes before
Area Forecast Discussion
National Weather Service New York NY
411 PM EDT SUN JUN 5 2016
.SYNOPSIS...
A frontal system will bring stormy wx to the region this eve. Dry wx
will then overspread the area behind the front thru Mon. Low
pressure will remain over eastern Canada and the northeast Tuesday
and Wednesday. High pressure builds in for Wednesday night through
Friday. Another low pressure system affects the region Saturday
and Sunday.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Moist airmass in place with pws around 2 inches. NAM seems to have
an accurate depiction based on the 12z sounding. Warm front at 20z
was into ncntrl NJ per msas analysis...so it seems likely the NAM
will verify and the warm sector will get into at least the swrn
portion of the cwa...resulting in an increased svr threat.
As a result...a svr watch has been issued til 10pm for the most
favorable areas. If the warm sector advances sufficiently newd
this eve...the watch may be expanded. Enhanced svr wording does
remain in the fcst for these areas.
Wrt the svr risk...main threat attm is damaging winds...but an
isold tor cannot be ruled out as the cwa will be in the prime llvl
shear area invof the warm front. Limiting factor may be a lack of
high cape.
A low flash flood threat does exist as well...please see the hydro
section.
Pcpn looks to end by around midnight most areas...with rapid
clearing as evidenced by water vapor thereafter.
There is a moderate risk for rip current development at Atlantic
beaches today.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
Wly downslope flow Mon so went with a dry fcst. Increasing theta-e
overnight...so increasing clouds with a chc of shwrs late. Temps a
blend of the guidance which was in good agreement.
There is a moderate risk for rip current development at Atlantic
beaches.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
Closed upper low pressure remain over eastern Canada and into the
northeastern states Tuesday and Wednesday with the series of
shortwaves expected to rotate through. A weaker wave rotates
through, however at that time the low will be weakening and heights
will be rising across the eastern great lakes and New york and
Pennsylvania. Surface instability and CAPE will be marginal for
thunderstorms Tuesday afternoon and evening, and will keep a chance
in during that time frame. The upper trough and closed low drift
into the western north Atlantic Wednesday through Sunday with
cyclonic flow across the region. Heights rise and surface high
builds. The surface high weakens Friday as a developing warm front
moves into the Great Lakes and Ohio Valley friday night into
Saturday. Will carry slight chance pops with the approach of the
front. Another shortwave rotates through the upper low Saturday into
Sunday weakening the upper ridge. Will have chance pops with the
shortwave and weak surface low that moves across the northeast
at that time.
&&
.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
A warm front slowly moves through some of the terminals this
afternoon...followed by a cold front tonight.
Varying mostly MVFR to IFR for the rest of this afternoon into this
evening. A line or of shra with sct tstms anticipated at the city
terminals near 22-23z. Gust potential over 45kt with this line.
Eventually becoming VFR over night for most terminals.
Winds mostly se-s 10-15 kt, bcmg mostly s over the next few hours.
Occasional gusts to 20kt possible where not already included in TAFs
outside of tstms.
.OUTLOOK FOR 18Z MONDAY THROUGH Friday...
.Mon...VFR. SW gusts around 20kt.
.Tue...Mostly VFR. Iso shra/tstms. SW gusts around 20kt.
.Wed...Mostly VFR. Iso shra/tstms. W gusts around 25kt.
.Thu...VFR. NW gusts around 25kt
.Fri...VFR.
&&
.MARINE...
Winds and seas at sca lvls thru Mon on the ocean. Winds mrgnl
elsewhere thru the period. 5 ft seas may linger on the ern ocean
Mon ngt. Winds and seas blw sca lvls Tue.
Low pressure will be moving through the waters Wednesday and a
northwest flow will be developing. Wind gusts are expected to
increase to small craft levels late wednesday afternoon, and more
likely by evening, across all the forecast waters. Small craft gusts
continue into Thursday and possibly Thursday evening on all the
waters, and into Friday on the eastern ocean waters.
&&
.HYDROLOGY...
High pw will allow for locally hvy rain into tngt. Although basin
avg pcpn of around 1 inch is expected...locally higher amts are
likely. Rainfall rates up to 2 inches per hour possible...but
ely storm motion of 10-15 kt should limit the potential for
training and therefore flash flooding.
Scattered showers Tuesday and Wednesday may produce a tenth or two
of rainfall. Dry weather is expected the remainder of the work week.
Significant precipitation is not expected Saturday and Sunday.
&&
.TIDES/COASTAL FLOODING...
A few locations reached minor coastal flooding benchmarks last
night. With stronger winds today, coastal flooding is expected to
be more widespread, but mainly reaching or just exceeding minor
thresholds. Local Moderate flooding is possible however (Freeport
Gauge), and more likely to occur along the south shore back bays
of Nassau county. Will include the south shore back bays, and the
lower portion of NY Harbor in a coastal flood advisory for this
evenings high tide cycle.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Coastal Flood Advisory from 8 PM to 11 PM EDT this evening for
NYZ074-075-178-179.
NJ...Coastal Flood Advisory from 8 PM to 11 PM EDT this evening for
NJZ006-106-108.
MARINE...Small Craft Advisory until 6 AM EDT Monday for ANZ355.
Small Craft Advisory until 6 PM EDT Monday for ANZ350-353.
&&
SYNOPSIS...JMC
NEAR TERM...JMC
SHORT TERM...JMC
LONG TERM...MET
AVIATION...JC
MARINE...JMC/MET
HYDROLOGY...JMC/MET
TIDES/COASTAL FLOODING...Hazardous weather outlook, Jun 5, 2:44 PM EST, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
344 PM EDT SUN JUN 5 2016
CTZ005>012-NYZ078>081-061015-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
344 PM EDT SUN JUN 5 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND
SOUTHEAST NEW YORK.
.DAY ONE...TONIGHT.
SHOWERS AND THUNDERSTORMS COULD PRODUCE HEAVY RAIN WITH HOURLY
RAINFALL RATES AROUND 1 INCH PER HOUR. IF THESE HEAVIER SHOWERS
AND THUNDERSTORMS MOVE OVER THE SAME LOCATIONS...FLASH FLOODING
OF URBAN...LOW LYING...AND POOR DRAINAGE AREAS WOULD BE POSSIBLE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
ANZ330-335-340-345-350-353-061015-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
344 PM EDT SUN JUN 5 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ATLANTIC COASTAL
WATERS...LONG ISLAND SOUND...AND THE LONG ISLAND BAYS.
.DAY ONE...TONIGHT.
THERE IS THE POTENTIAL FOR STRONG THUNDERSTORMS. SOME
THUNDERSTORMS COULD PRODUCE GUSTY WINDS OF AT LEAST 35 KT.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
ANZ338-355-061015-
NEW YORK HARBOR-SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
344 PM EDT SUN JUN 5 2016
...SEVERE THUNDERSTORM WATCH 236 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ATLANTIC COASTAL
WATERS...AND NEW YORK HARBOR.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
NYZ067>071-061015-
ORANGE-PUTNAM-ROCKLAND-NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-
344 PM EDT SUN JUN 5 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.
.DAY ONE...TONIGHT.
THERE IS A POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS AND FLASH
FLOODING THIS EVENING.
SHOWERS AND THUNDERSTORMS COULD PRODUCE HEAVY RAIN WITH HOURLY
RAINFALL RATES AROUND 1 INCH PER HOUR. IF THESE HEAVIER SHOWERS
AND THUNDERSTORMS MOVE OVER THE SAME LOCATIONS...FLASH FLOODING
OF URBAN...LOW LYING...AND POOR DRAINAGE AREAS WOULD BE POSSIBLE.
A FEW THUNDERSTORMS COULD ALSO BECOME SEVERE...WITH DAMAGING WIND
GUSTS OF AT LEAST 60 MPH.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
NJZ002-004-103>105-107-NYZ072-073-176-177-061015-
WESTERN PASSAIC-EASTERN PASSAIC-WESTERN BERGEN-EASTERN BERGEN-
WESTERN ESSEX-WESTERN UNION-NEW YORK (MANHATTAN)-BRONX-
NORTHERN QUEENS-NORTHERN NASSAU-
344 PM EDT SUN JUN 5 2016
...SEVERE THUNDERSTORM WATCH 236 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
IN ADDITION TO THE SEVERE THUNDERSTORM THREAT...SHOWERS AND
THUNDERSTORMS COULD PRODUCE HEAVY RAIN WITH HOURLY RAINFALL RATES
AROUND 1 INCH PER HOUR. IF THESE HEAVIER SHOWERS AND THUNDERSTORMS
MOVE OVER THE SAME LOCATIONS...FLASH FLOODING OF URBAN...LOW
LYING...AND POOR DRAINAGE AREAS WOULD BE POSSIBLE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
NJZ006-106-108-NYZ074-075-178-179-061015-
HUDSON-EASTERN ESSEX-EASTERN UNION-RICHMOND (STATEN ISLAND)-
KINGS (BROOKLYN)-SOUTHERN QUEENS-SOUTHERN NASSAU-
344 PM EDT SUN JUN 5 2016
...SEVERE THUNDERSTORM WATCH 236 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 PM TO 11 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
COASTAL FLOOD ADVISORY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
COASTAL FLOOD ADVISORY.
IN ADDITION...SHOWERS AND THUNDERSTORMS COULD PRODUCE HEAVY RAIN
WITH HOURLY RAINFALL RATES AROUND 1 INCH PER HOUR. IF THESE
HEAVIER SHOWERS AND THUNDERSTORMS MOVE OVER THE SAME LOCATIONS...
FLASH FLOODING OF URBAN...LOW LYING...AND POOR DRAINAGE AREAS
WOULD BE POSSIBLE.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
JMC
In the hours before
Special weather statement, Jun 5, 4:30 PM EST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
530 PM EDT SUN JUN 5 2016
NYZ067-052215-
ORANGE-
530 PM EDT SUN JUN 5 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ORANGE COUNTY...
AT 530 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR NEVERSINK TO FIVE POINTS...AND MOVING NORTHEAST
AT 45 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
UNIONVILLE AROUND 555 PM EDT.
WARWICK AROUND 605 PM EDT.
FLORIDA AROUND 610 PM EDT.
MONROE...GOSHEN AND CHESTER AROUND 615 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE WASHINGTONVILLE...
PINE BUSH...MAYBROOK...KIRYAS JOEL AND SCOTCHTOWN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4149 7476 4150 7448 4157 7442 4160 7435
4160 7433 4163 7426 4163 7425 4160 7425
4158 7413 4161 7413 4161 7411 4129 7417
4120 7437 4136 7469 4139 7471 4140 7474
4143 7474 4143 7476
TIME...MOT...LOC 2130Z 233DEG 40KT 4182 7469 4108 7482
JMCThunderstorm Wind, Passaic
- When
- June 5, 5:15 PM EST
- Where
- Passaic County, 1.43 mi WSW of Packanack Lake
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 40.925, -74.277
A tree was reported down on Dorsa Avenue.
Thunderstorm Wind, Bergen
- When
- June 5, 5:27 PM EST
- Where
- Bergen County, 0.27 mi NNE of Carlton Hill
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 40.833, -74.118
A tree was reported down on a house on Springfield Avenue.
Thunderstorm Wind, Bergen
- When
- June 5, 5:30 PM EST
- Where
- Bergen County, Hackensack
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- Trained Spotter
- Coordinates
- 40.900, -74.120
Thunderstorm Wind, Bergen
- When
- June 5, 5:33 PM EST
- Where
- Bergen County, 0.44 mi NNE of Englewood Cliffs
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $750
- Reported by
- River/Stream Gage
- Coordinates
- 40.906, -73.966
A large tree limb was reported down on Engle Street.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Current in New Jersey, June 5, 20161 death · 1 event
- Hail and Damaging Winds in Ohio, June 5, 2016$2.1 million · 1 in hail · 14 events
- Hail and Damaging Winds in Wisconsin, June 5, 2016$407,000 · 61 kt wind · 26 events
- Tornado in Pennsylvania, June 5, 2016$100,000 · EF1 · 1 event
- Damaging Winds in Wisconsin, June 5, 2016$137,000 · 64 kt wind · 16 events
- Damaging Winds in Pennsylvania, June 5, 2016$151,000 · 50 kt wind · 9 events
- Hail and Damaging Winds in North Carolina, June 5, 2016$84,000 · 1.75 in hail · 20 events
- Damaging Winds in Pennsylvania, June 5, 2016$131,000 · 52 kt wind · 7 events
- Damaging Winds in Pennsylvania, June 5, 2016$82,000 · 56 kt wind · 13 events
- Damaging Winds in New York, June 5, 2016$105,000 · 50 kt wind · 5 events
- Damaging Winds in Pennsylvania, June 5, 2016$25,000 · 50 kt wind · 7 events
- Damaging Winds and Heavy Rain in Virginia, June 5, 2016$19,000 · 50 kt wind · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 644897, 644898, 644904, 644903.